Alert archive / Ohio / Areal Flood Warnings in 2021
Areal Flood Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at May 9, 2021, 6:43 PM EDT for 10 counties in Ohio. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2021, 6:43 PM EDT (22:43 UTC)
- Expired
- May 11, 2021, 12:55 AM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 896 m²/s²
- 0-3 km storm-relative helicity
- 1335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596
WGUS41 KCLE 092243
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
643 PM EDT Sun May 9 2021
OHC005-033-075-077-083-101-117-139-147-175-100430-
/O.NEW.KCLE.FA.W.0003.210509T2243Z-210510T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Crawford OH-Holmes OH-Huron OH-Knox OH-Marion OH-Morrow
OH-Richland OH-Seneca OH-Wyandot OH-
643 PM EDT Sun May 9 2021
The National Weather Service in Cleveland has issued a
* Flood Warning for Small Streams in...
Ashland County in north central Ohio...
Crawford County in north central Ohio...
Southern Huron County in north central Ohio...
Northern Knox County in north central Ohio...
Northeastern Marion County in north central Ohio...
Northeastern Morrow County in north central Ohio...
Richland County in north central Ohio...
Northwestern Holmes County in northeastern Ohio...
Southeastern Seneca County in northwestern Ohio...
Eastern Wyandot County in northwestern Ohio...
* Until 1230 AM EDT.
* At 643 PM EDT, Doppler radar indicated heavy rain. Flooding is
already occurring in the warned area. Between 2 and 3.5 inches of
rain have fallen.
Some locations that will experience flooding include...
Mansfield, Ashland, Bucyrus, Galion, Shelby, Willard, Ontario,
Lexington, Crestline, Loudonville, New London, Bellville,
Plymouth, New Washington, Hayesville, Savannah, Polk, Chatfield,
Greenwich and Butler.
Flooding is occurring along the Black Fork Mohican. The Black Fork
comes out of banks upstream of the river gauge at 16.5 feet.
Additional nuisance flooding may be possible across the warning
area.
Mohican River will be at bankful through much of Loudonville. Some
low lying campgrounds near the river could see some minor inundation.
LAT...LON 4094 8314 4099 8307 4111 8293 4117 8254
4098 8217 4059 8215 4052 8229 4071 8297
$$
LaPlante10 follow-up statements
150
WGUS81 KCLE 100020
FLSCLE
Flood Statement
National Weather Service Cleveland OH
820 PM EDT Sun May 9 2021
OHC005-033-075-077-083-101-117-139-147-175-100430-
/O.CON.KCLE.FA.W.0003.000000T0000Z-210510T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Crawford OH-Holmes OH-Huron OH-Knox OH-Marion OH-Morrow
OH-Richland OH-Seneca OH-Wyandot OH-
820 PM EDT Sun May 9 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT MONDAY FOR
ASHLAND, CRAWFORD, SOUTHERN HURON, NORTHERN KNOX, NORTHEASTERN
MARION, NORTHEASTERN MORROW, RICHLAND, NORTHWESTERN HOLMES,
SOUTHEASTERN SENECA AND EASTERN WYANDOT COUNTIES...
At 820 PM EDT, Doppler radar indicated an area of very heavy
rainfall across the warned area. Between 2 and 3.5 inches of rain
have fallen.
Some locations that will experience flooding include...
Mansfield, Ashland, Bucyrus, Galion, Shelby, Willard, Ontario,
Lexington, Crestline, Loudonville, New London, Bellville,
Plymouth, New Washington, Hayesville, Savannah, Polk, Chatfield,
Greenwich and Butler.
The Black Fork at Shelby is cresting now near or just below 16.50.
The river has come out of banks upstream of the river gauge.
Properties along the Black Fork are threatened with flood waters.
Roads downstream of Shelby may also be cut off by the Black Fork.
The Shelby Fire Department reported that flood waters are receding
upstream of town.
LAT...LON 4094 8314 4099 8307 4111 8293 4117 8254
4098 8217 4059 8215 4052 8229 4071 8297
$$
LaPlante362
WGUS41 KCLE 100340
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1140 PM EDT Sun May 9 2021
OHC005-075-083-139-100630-
/O.EXT.KCLE.FA.W.0003.000000T0000Z-210510T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Holmes OH-Knox OH-Richland OH-
1140 PM EDT Sun May 9 2021
The National Weather Service in Cleveland has extended the
* Flood Warning for Small Streams in...
Southwestern Ashland County in north central Ohio...
Northern Knox County in north central Ohio...
Central Richland County in north central Ohio...
Northwestern Holmes County in northeastern Ohio...
* Until 230 AM EDT.
* At 1140 PM EDT, Flooding is decreasing in the warned area.
Streams and rivers are receding.
Some locations that will experience flooding include...
Mansfield, Ashland, Ontario, Lexington, Loudonville, Hayesville,
Butler, Perrysville, Lucas, Mifflin, Olivesburg and Shenandoah.
Mohican River will be at bankful through much of Loudonville. Some
low lying campgrounds near the river could see some minor
inundation. Campgrounds along Walley Road are likely inundate.
Evacuations may be
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
C
&&
LAT...LON 4085 8264 4092 8252 4090 8234 4084 8228
4059 8215 4052 8229 4076 8270
$$
LaPlante363
WGUS81 KCLE 100340
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1140 PM EDT Sun May 9 2021
OHC033-077-101-117-147-175-100350-
/O.CAN.KCLE.FA.W.0003.000000T0000Z-210510T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-Huron OH-Marion OH-Morrow OH-Seneca OH-Wyandot OH-
1140 PM EDT Sun May 9 2021
...FLOOD WARNING IS CANCELLED FOR CRAWFORD, SOUTHERN HURON,
NORTHEASTERN MARION, NORTHEASTERN MORROW, SOUTHEASTERN SENECA AND
EASTERN WYANDOT COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4085 8264 4092 8252 4090 8234 4084 8228
4059 8215 4052 8229 4076 8270
$$
LaPlante387
WGUS41 KCLE 100621
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
221 AM EDT Mon May 10 2021
OHC005-139-101245-
/O.EXT.KCLE.FA.W.0003.000000T0000Z-210510T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
221 AM EDT Mon May 10 2021
The National Weather Service in Cleveland has extended the
* Flood Warning for Small Streams in...
Southwestern Ashland County in north central Ohio...
Southeastern Richland County in north central Ohio...
* Until 845 AM EDT Monday.
* At 221 AM EDT, River gauges along the Black Fork River indicate
minor flooding is still occurring in portions of Ashland and
Richland counties. Therefore, the flood warning has been extended.
Between 2 and 3.5 inches of rain fell in the basin, prompting the
flood threat.
Some locations that will experience flooding include...
Loudonville, Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
Sefcovic388
WGUS81 KCLE 100621
FLSCLE
Flood Statement
National Weather Service Cleveland OH
221 AM EDT Mon May 10 2021
OHC075-083-100631-
/O.CAN.KCLE.FA.W.0003.000000T0000Z-210510T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes OH-Knox OH-
221 AM EDT Mon May 10 2021
...FLOOD WARNING IS CANCELLED FOR NORTHERN KNOX AND NORTHWESTERN
HOLMES COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
Sefcovic027
WGUS41 KCLE 101144
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
744 AM EDT Mon May 10 2021
OHC005-139-101845-
/O.EXT.KCLE.FA.W.0003.000000T0000Z-210510T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
744 AM EDT Mon May 10 2021
The National Weather Service in Cleveland has extended the
* Flood Warning for Small Streams in...
Southwestern Ashland County in north central Ohio...
Southeastern Richland County in north central Ohio...
* Until 245 PM EDT Monday.
* At 744 AM EDT, River gauges along the Black Fork of the Mohican
River indicate flooding is still occurring in portions of Ashland
and Richland counties. Therefore, the flood warning has been
extended. Between 2 and 3.5 inches of rain fell in the basin,
prompting the flood threat.
Some locations that will experience flooding include...
Loudonville, Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
Sefcovic525
WGUS41 KCLE 101643
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1243 PM EDT Mon May 10 2021
OHC005-139-111845-
/O.EXT.KCLE.FA.W.0003.000000T0000Z-210511T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
1243 PM EDT Mon May 10 2021
The National Weather Service in Cleveland has extended the
* Flood Warning for Small Streams in...
Southwestern Ashland County in north central Ohio...
Southeastern Richland County in north central Ohio...
* Until 245 PM EDT Tuesday.
* At 1243 PM EDT, Flooding is already occurring in the warned area.
The Loudonville river gauge was at 11.4 feet at 11:45 AM and
continues to rise.
Some locations that will experience flooding include...
Loudonville, Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
Lombardy269
WGUS81 KCLE 102317
FLSCLE
Flood Statement
National Weather Service Cleveland OH
717 PM EDT Mon May 10 2021
OHC005-139-111845-
/O.CON.KCLE.FA.W.0003.000000T0000Z-210511T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
717 PM EDT Mon May 10 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT TUESDAY FOR
SOUTHWESTERN ASHLAND AND SOUTHEASTERN RICHLAND COUNTIES...
At 717 PM EDT, Flooding is occurring in the warned area. The
Loudonville river gauge was at 11.1 feet at 645 PM and was slowly
receding.
Some locations that will experience flooding include...
Loudonville, Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
26822
WGUS81 KCLE 110330
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1130 PM EDT Mon May 10 2021
OHC005-139-111845-
/O.CON.KCLE.FA.W.0003.000000T0000Z-210511T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
1130 PM EDT Mon May 10 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT TUESDAY FOR
SOUTHWESTERN ASHLAND AND SOUTHEASTERN RICHLAND COUNTIES...
At 1130 PM EDT, Flooding is occurring in the warned area. The
Loudonville river gauge was at 10.2 feet at 1045 PM and was slowly
receding.
Some locations that will experience flooding include...
Loudonville, Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$891
WGUS81 KCLE 110455
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1255 AM EDT Tue May 11 2021
OHC005-139-110505-
/O.CAN.KCLE.FA.W.0003.000000T0000Z-210511T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Richland OH-
1255 AM EDT Tue May 11 2021
...FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN ASHLAND AND
SOUTHEASTERN RICHLAND COUNTIES...
River gauges along the Mohican River indicate that flood waters have
receded. Flooding is no longer expected to pose a threat. Please
continue to heed remaining road closures.
LAT...LON 4065 8248 4067 8248 4081 8242 4081 8231
4067 8222 4063 8222 4061 8222 4058 8222
4057 8222 4054 8235
$$
SefcovicWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 9, 3:46 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 9, 3:46 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
346 PM EDT Sun May 9 2021
.SYNOPSIS...
Latest surface analysis showed a 1003mb low over southwest Ohio.
This low is expected to push east through the Ohio Valley
through this evening and reach the Mid- Atlantic states later
tonight. Surface ridge of high pressure will quickly build into
the region on Monday. Another cold front/trough will sweep
across the area on Tuesday. High pressure will build into the
Great Lakes region for Wednesday through Saturday.
&&
.NEAR TERM /THROUGH MONDAY/...
Mosaic regional radars continue to show a large area of rain
spreading east over Ohio and western Pennsylvania. Cloud cover
and damp conditions will persist through this afternoon. The
close proximity approaching from the southwest has allowed winds
at the surface to become southeast. Warm air advection has
increased across southern and central Ohio this afternoon.
Therefore, rain/snow mix has been confined over extreme
northeast Ohio and northwest Pennsylvania. The surface low will
quickly shift east this evening and precipitation will end from
west to east before midnight.
As the surface low pushes east this evening, drier air will
usher into the region and clouds will erode. Surface winds are
expected to collapse. These features will allow temperatures
to drop into the 30s. Surface dewpoint readings are expected to
remain in the mid 30s. As a result, areas of frost are likely to
develop over northwest Ohio and patchy front over the rest of
northeast Ohio and northwest Pennsylvania away from from the
lake. A weak trough will swing through late Monday but limited
moisture will likely yield a chance of precipitation into
Tuesday.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The area will continue to be under the influence of a closed upper
level low slowly pivoting east across southern Ontario and Quebec on
Tuesday. An associated surface trough will be dragged east across
the area Tuesday afternoon and evening, with the best chance for any
precipitation across extreme NE OH and NW PA. Precipitation will be
in the form of rain showers and diurnally-driven, though steep low-
level lapse rates and a coupled hundred J/kg of CAPE in the 0C to
-20C layer could contribute to a few lightning strikes across the
area. Kept any thunder chances at slight at this time. Highs on
Tuesday will remain below average, in 50s.
On Tuesday night, surface high pressure will be quickly ushered in
from the west and widespread inland frost could once again become an
issue. Winds will become calm under clear skies, causing
temperatures to fall into the low to mid 30s.
High pressure will continue its influence across the area on
Wednesday with clear skies anticipated. With plentiful sun and
relatively light winds, opted to go with the 75 percentile NBM which
yielded high temperatures a couple degrees higher into the mid 60s.
Inland frost could once again become an issue Wednesday night with
clear skies and nearly calm winds, allowing for efficient nocturnal
radiative cooling as temperatures reach the low to mid 30s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Weak troughing will persist across the Great Lakes Thursday into
Saturday, though surface high pressure should preclude any
precipitation chances through at least Saturday morning. By Saturday
into Sunday, upper ridging begins to amplify across the central
CONUS, allowing for more persistent northwesterly flow aloft across
the region. This should allow for some rain shower chances Saturday
and Sunday, though not looking like a washout by any means.
Temperatures will be on the increase through the long term period
with mid to upper 60s and perhaps lower 70s anticipated on Thursday
and Friday. By Saturday and Sunday, Temperatures could return to the
low to mid 70s.&&
.AVIATION /18Z Sunday THROUGH Friday/...
LIFR ceilings will persist through 00z this evening and slowly
improving from west to east between 02z and 06z Monday. With
the approaching low, east to southeast winds will occur this
afternoon with gusts up to 25 knots. As the surface low pushes
east this evening, winds will settle on a northwest direction at
10 knots or less.
Outlook...Non-VFR conditions may persist in low ceilings on
Monday morning. Non-VFR possible again in showers on Tuesday.
&&
.MARINE...
Small Craft Advisory remains in effect across the entire lake
this afternoon, though the area west of The Islands will drop of
sometime this evening as northeast winds decrease. Elsewhere,
north to northeast flow, 20 to 30 knots, will persist through
the first part of the overnight period, but then decrease closer
to 10 to 15 knots by later overnight. Rather weak northerly
flow across the lake will persist into Tuesday morning, before a
surface trough sweeps southeast by Tuesday afternoon. Behind
the trough, onshore north to northwesterly winds will increase
again, 15 to 25 knots, with a Small Craft Advisory possible
across the eastern basin through Tuesday evening. Surface high
pressure and light winds are anticipated across the lake
Wednesday into Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from 2 AM to 8 AM EDT Monday for OHZ003-006>011-
013-014-017>023-027>033-036>038-047.
PA...Frost Advisory from 2 AM to 8 AM EDT Monday for PAZ002-003.
MARINE...Small Craft Advisory until 4 AM EDT Monday for LEZ148-149.
Small Craft Advisory until 10 PM EDT this evening for LEZ142-
143.
Small Craft Advisory until 4 AM EDT Monday for LEZ144>147.
&&
SYNOPSIS...FZ
NEAR TERM...FZ
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...FZ
MARINE...KahnHazardous weather outlook, May 9, 6:25 AM EDT, 12 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 625 AM EDT Sun May 9 2021 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 625 AM EDT Sun May 9 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Widespread rainfall is expected through tonight. Rainfall totals will range from three-quarters of an inch in Northwest Pennsylvania to almost two inches in portions of Central and Northwest Ohio, along and southwest of US Route 250. Minor, nuisance flooding and rises on area rivers and creeks are possible in periods of moderate to heavy rain. Frost may develop across the region on tonight with low temperatures in the 30s. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost may develop across the region on Monday night and Tuesday night with low temperatures in the 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-101030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 625 AM EDT Sun May 9 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 9, 2:06 PM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
206 PM EDT Sun May 9 2021
OHZ013-014-023-089-PAZ001>003-091930-
Geauga OH-Trumbull OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
Northern Erie PA-Southern Erie PA-Crawford PA-
206 PM EDT Sun May 9 2021
...An area of snow showers will affect northern Trumbull...
northeastern Geauga...Ashtabula...Erie and Crawford Counties Until
330 PM EDT....
At 200 PM EDT, radar indicated an area of snow showers mainly
Chardon to Sharon, moving northeast at 30 to 35 mph.
HAZARDS INCLUDE... Snow showers will likely reduce visibility values
less than two miles at times. In addition...some accumulation may
occur on roadways and create a few slick spots through this
afternoon.
Locations impacted include...
Erie, Ashtabula, Meadville, Conneaut, Chardon, Cortland, Corry,
Edinboro, Titusville, North East, Union City, Girard, North
Kingsville, Cambridge Springs, Kinsman, North Bloomfield, Orwell,
Waterford, Albion and Andover.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
To report hazardous weather conditions, go to our website at
weather.gov/cle and submit your report via social media, when you can
do so safely.
LAT...LON 4162 7982 4149 8000 4149 8052 4117 8052
4160 8121 4164 8111 4168 8111 4172 8101
4175 8100 4191 8079 4203 8034 4214 8009
4214 8014 4217 8012 4215 8006 4223 7986
4219 7976 4201 7976 4199 7961 4162 7961
TIME...MOT...LOC 1800Z 227DEG 30KT 4161 8107 4125 8050
FZLocal storm report, May 9, 5:37 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 PM EDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HEAVY RAIN 1 NW BUCYRUS 40.81N 82.99W
05/09/2021 M2.96 INCH CRAWFORD OH COCORAHS
STORM TOTAL RAINFALL OF 2.96 INCHES, WITH
1.72 INCHES IN THE LAST 6 HOURS. PONDING
WATER IN YARDS.
&&
MAINESLocal storm report, May 9, 5:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT SUN MAY 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW HIRAM 41.32N 81.14W
05/09/2021 M2.0 INCH PORTAGE OH TRAINED SPOTTER
6-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2101039
MAINESThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:50 PM EDT | Small Craft Advisory | CLE | 30 hr | |
| May 9, 2:06 PM EDT | Special Weather Statement | CLE | Ashtabula | 84 min |
| May 9, 2:53 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 6 days |
| May 9, 2:53 PM EDT | River Flood Warning | CLE | Hancock | 30 hr |
| May 9, 3:10 PM EDT | Frost Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 21 more | 15 hr |
| May 9, 3:23 PM EDT | River Flood Warning | CLE | Lorain | 52 hr |
| May 9, 3:55 PM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Huron, Medina, Richland, Seneca and 1 more | 3 hr |
| May 9, 5:04 PM EDT | River Flood Warning | CLE | Delaware, Marion | 4 days |
| May 9, 5:04 PM EDT | River Flood Warning | CLE | Erie | 22 hr |
| May 9, 5:04 PM EDT | River Flood Warning | CLE | Marion | 54 hr |
| May 9, 6:20 PM EDT | Areal Flood Warning | CLE | Stark | 3 hr |
| May 9, 6:28 PM EDT | River Flood Warning | CLE | Stark | 17 hr |
| May 9, 6:48 PM EDT | Areal Flood Warning | CLE | Stark | 6 hr |
| May 9, 6:54 PM EDT | Areal Flood Warning | CLE | Morrow | 6 hr |
| May 9, 7:14 PM EDT | River Flood Warning | CLE | Trumbull | 38 hr |
Nearby
Areal Flood Warnings in Ohio, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.